Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 19, Number 2

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 19, Number 2 (1988)
Bull. Amer. Math. Soc. 19 (1988)
More Information
Full-text PDF
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 19, Number 2 (1988)
Bull. Amer. Math. Soc. 19 (1988)
More Information
Full-text PDF
From vanishing theorems to estimating theorems: the Bochner technique revisited
Pierre H. Bérard.
Bull. Amer. Math. Soc. 19 (1988), 371-406
Abstract, references and article information
Full-text PDF
MathSciNet review: 956595
A critique of numerical analysis
Peter Linz.
Bull. Amer. Math. Soc. 19 (1988), 407-416
Abstract, references and article information
Full-text PDF
MathSciNet review: 936891
On the geometry and dynamics of diffeomorphisms of surfaces
William P. Thurston.
Bull. Amer. Math. Soc. 19 (1988), 417-431
Abstract, references and article information
Full-text PDF
MathSciNet review: 956596
On problems of U. Simon concerning minimal submanifolds of the nearly Kaehler 6-sphere
Franki Dillen, Leopold Verstraelen and Luc Vrancken.
Bull. Amer. Math. Soc. 19 (1988), 433-438
Abstract, references and article information
Full-text PDF
MathSciNet review: 932322
The simple-zero conjecture for support points in $Σ$
Y. J. Leung and G. Schober.
Bull. Amer. Math. Soc. 19 (1988), 439-440
Abstract, references and article information
Full-text PDF
MathSciNet review: 956597
Classification of invariant cones in Lie algebras
Joachim Hilgert and Karl H. Hofmann.
Bull. Amer. Math. Soc. 19 (1988), 441-446
Abstract, references and article information
Full-text PDF
MathSciNet review: 956598
Topological types and multiplicities of isolated quasi-homogeneous surface singularities
Stephen S.-T. Yau.
Bull. Amer. Math. Soc. 19 (1988), 447-454
Abstract, references and article information
Full-text PDF
MathSciNet review: 935021
Some local-global results in finite transformation groups
Amir H. Assadi.
Bull. Amer. Math. Soc. 19 (1988), 455-458
Abstract, references and article information
Full-text PDF
MathSciNet review: 956599
Varieties in finite transformation groups
Amir H. Assadi.
Bull. Amer. Math. Soc. 19 (1988), 459-463
Abstract, references and article information
Full-text PDF
MathSciNet review: 956600
Numerical orbits of chaotic processes represent true orbits
Stephan M. Hammel, James A. Yorke and Celso Grebogi.
Bull. Amer. Math. Soc. 19 (1988), 465-469
Abstract, references and article information
Full-text PDF
MathSciNet review: 938160
Singular Sobolev connections with holonomy
L. M. Sibner and R. J. Sibner.
Bull. Amer. Math. Soc. 19 (1988), 471-473
Abstract, references and article information
Full-text PDF
MathSciNet review: 956602
The quantum mechanical spherical pendulum
R. Cushman and J. J. Duistermaat.
Bull. Amer. Math. Soc. 19 (1988), 475-479
Abstract, references and article information
Full-text PDF
MathSciNet review: 956603

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Three-dimensional link theory and invariants of plane curve singularities, by David Eisenbud and Walter Neumann.
Reviewer: Alan H. Durfee
Bull. Amer. Math. Soc. 19 (1988), 481-484
Review information
Full-text PDF
Methods of representation theory with applications to finite groups and orders, vol. II, by Charles W. Curtis and Irving Reiner.
Reviewer: Jon F. Carlson
Bull. Amer. Math. Soc. 19 (1988), 484-488
Review information
Full-text PDF
Univalent functions and Teichmüller spaces, by Olli Lehto.
Reviewer: Clifford J. Earle
Bull. Amer. Math. Soc. 19 (1988), 488-490
Review information
Full-text PDF
Kleinian groups and uniformization in examples and problems, by S. L. Krushkal′, B. N. Apanasov and N. A. Guseviskiĭ.
Reviewer: W. J. Harvey
Bull. Amer. Math. Soc. 19 (1988), 490-494
Review information
Full-text PDF
Teichmüller theory and quadratic differentials, by Frederick P. Gardiner.
Reviewer: Irwin Kra
Bull. Amer. Math. Soc. 19 (1988), 494-498
Review information
Full-text PDF
Differential systems and isometric embeddings, by Phillip A. Griffiths and Gary R. Jensen.
Reviewer: Howard Jacobowitz
Bull. Amer. Math. Soc. 19 (1988), 498-504
Review information
Full-text PDF
Representations of rings over skew fields, by A. H. Schofield.
Reviewer: Peter Malcolmson
Bull. Amer. Math. Soc. 19 (1988), 504-508
Review information
Full-text PDF
Partial differential equations: An introduction to a general theory of linear boundary value problems, by Aleksei A. Dezin.
Partial differential equations, by J. Wloka.
Reviewer: Martin Schechter
Bull. Amer. Math. Soc. 19 (1988), 508-510
Review information
Full-text PDF
Random mappings, by Valentin F. Kolchin.
Reviewer: Lajos Takács
Bull. Amer. Math. Soc. 19 (1988), 511-515
Review information
Full-text PDF
Combinatorics of finite sets, by Ian Anderson.
Reviewer: Douglas B. West
Bull. Amer. Math. Soc. 19 (1988), 515-520
Review information
Full-text PDF
Stochastic geometry and its applications, by D. Stoyan, W. S. Kendall and J. Mecke.
Reviewer: R. V. Ambartzumian
Bull. Amer. Math. Soc. 19 (1988), 520-523
Review information
Full-text PDF
$\Omega$-bibliography of mathematical logic, Vol. I: Classical logic, by Wolfgang Rautenberg.
$\Omega$-bibliography of mathematical logic, Vol. II: Non-classical logics, by Wolfgang Rautenberg.
$\Omega$-bibliography of mathematical logic, Vol. III: Model theory, by Heinz-Dieter Ebbinghaus.
$\Omega$-bibliography of mathematical logic, Vol. IV: Recursion theory, by Peter G. Hinman.
$\Omega$-bibliography of mathematical logic, Vol. V: Set theory, by Andreas R. Blass.
$\Omega$-bibliography of mathematical logic, Vol. VI: Proof theory and constructive mathematics, by Jane E. Kister, Dirk van Dalen and Anne S. Troelstra.
Reviewer: K. Jon Barwise
Bull. Amer. Math. Soc. 19 (1988), 524-528
Review information
Full-text PDF
Differential geometry of complex vector bundles, by Shoshichi Kobayashi.
Reviewer: Christian Okonek
Bull. Amer. Math. Soc. 19 (1988), 528-530
Review information
Full-text PDF
Eigenvalues and $s$-numbers, by Albrecht Pietsch.
Reviewer: J. R. Retherford
Bull. Amer. Math. Soc. 19 (1988), 531-538
Review information
Full-text PDF
Selected papers of Errett Bishop, by John Wermer.
Reviewer: Hugo Rossi
Bull. Amer. Math. Soc. 19 (1988), 538-545
Review information
Full-text PDF
Symmetries of Maxwell's equations, by W. I. Fushchich and A. G. Nikitin.
Reviewer: Peter J. Olver
Bull. Amer. Math. Soc. 19 (1988), 545-550
Review information
Full-text PDF
Knots, by Gerhard Burde and Heiner Zieschang.
On knots, by Louis H. Kauffman.
Reviewer: Joan S. Birman
Bull. Amer. Math. Soc. 19 (1988), 550-558
Review information
Full-text PDF
The lost notebook and other unpublished papers, by Srinivasa Ramanujan.
Reviewer: Richard Askey
Bull. Amer. Math. Soc. 19 (1988), 558-560
Review information
Full-text PDF
Topological graph theory, by Jonathan L. Gross and Thomas W. Tucker.
Reviewer: Carsten Thomassen
Bull. Amer. Math. Soc. 19 (1988), 560-561
Review information
Full-text PDF
Decompositions of manifolds, by Robert J. Daverman.
Reviewer: Steve Armentrout
Bull. Amer. Math. Soc. 19 (1988), 562-565
Review information
Full-text PDF
Hamiltonian methods in the theory of solitons, by L. D. Faddeev and L. A. Takhtajan.
Reviewer: Roger Dodd
Bull. Amer. Math. Soc. 19 (1988), 565-568
Review information
Full-text PDF
Moduli of smoothness, by Z. Ditzian and V. Totik.
Reviewers: Paul L. Butzer and Erich van Wickeren
Bull. Amer. Math. Soc. 19 (1988), 568-572
Review information
Full-text PDF